It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • may sound crazy, but has anyone's appearance changed being on ssris?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-24-2004, 11:30 AM   #1
    swoleness
    Inactive
     
    Join Date: Jul 2004
    Posts: 3
    swoleness HB User
    may sound crazy, but has anyone's appearance changed being on ssris?

    Ok i have searched and havnt come across this as a sife effect, but i swear it happens to me.... whenever i start going on ssris i notice i look different... i never really noticed until i was off them for a couple months once and i saw a photo of me, and i looked really different than when im on them full dose.... i have heard they can cause bloating.. could this possibly be why? could they blaot you in the face.... this is one of the reasons i hate being on them

    Last edited by swoleness; 09-24-2004 at 11:31 AM.

     
    Sponsors Lightbulb
       
    Old 09-24-2004, 11:36 AM   #2
    laurie_lu
    Inactive
     
    Join Date: Dec 2003
    Posts: 118
    laurie_lu HB User
    Re: may sound crazy, but has anyone's appearance changed being on ssris?

    It's possible considering the majority of us who take them gain weight. I gained over 10 pounds myself. I can barely zip up my pants. It sucks.

     
    Old 09-24-2004, 03:00 PM   #3
    ffsmith
    Senior Veteran
     
    ffsmith's Avatar
     
    Join Date: Mar 2001
    Location: watertown,wi,usa
    Posts: 774
    ffsmith HB User
    Re: may sound crazy, but has anyone's appearance changed being on ssris?

    Yeah , I gained 10 pounds too.

    And I think I look uglier if that is possible

    And my skin seems a little worse.

     
    Old 09-24-2004, 07:42 PM   #4
    VoodooQueen
    Senior Member
    (female)
     
    VoodooQueen's Avatar
     
    Join Date: Aug 2002
    Location: Toronto, Ontario, Canada
    Posts: 191
    VoodooQueen HB User
    Re: may sound crazy, but has anyone's appearance changed being on ssris?

    God, i thought i was crazy too.

    I lost 25 lbs before taking the meds due to depression. I simply wouldn't eat for nothing in the world. All my pants were falling down my waist. I've been on Celexa for about 1 week now. I still don't eat, but my pants won't close. I look like i'm 6 months pregnant. My stomach just got huge and it feels terribly bloated.

    I was so happy that i lost weight. Screw that now. The magic pill is gonna ruin it all. Oh well, at least i'll be sedated enough to make myself believe that i'm happy.
    __________________
    ____________________________

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    VoodooQueen

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 09-24-2004, 07:54 PM   #5
    joebloggs2
    Veteran
    (male)
     
    joebloggs2's Avatar
     
    Join Date: Jul 2004
    Posts: 323
    joebloggs2 HB Userjoebloggs2 HB User
    Re: may sound crazy, but has anyone's appearance changed being on ssris?

    VoodooQueen: you don't eat and you gained weight? I thought the meds make you gain weight because they give you a strong sugar crave. I never took any, just thought that's what it was that caused the weight gain.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Seems I can't tolerate the SSRIs. Anyone else been like this? pud Anxiety 14 04-14-2008 11:47 AM
    Zoloft changed me for the worse sisue Depression 2 04-03-2008 01:59 PM
    What happened to my voice? It changed and doesn't sound like me... Kis86 Ear, Nose & Throat 4 10-25-2007 01:36 PM
    Can anyone share their Natural Childbirth Story? tmb2006 Pregnancy 19 01-23-2007 02:25 PM
    Arrived in MN safe and sound...but DR now prescribed me Prednisone? Huh? Roman77 Lyme Disease 24 07-10-2005 04:33 PM
    prednisone, anyone have these side effects? cvieri Bowel Disorders 4 04-28-2004 09:22 AM
    Symptoms - Heart Pain, Difficult Breathing, Fainting, Chocking, Weak, Go Crazy...etc wang_gun Panic Disorders 5 03-01-2004 03:17 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:53 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!